On CR Paneitz operators and CR pluriharmonic functions

Chin-Yu Hsiao Institute of Mathematics, Academia Sinica, Taiwan

Complex Variables and Complex Analysis mathscidoc:1803.08007

Math. Ann. , 362, (3), 903-929
Let $(X,T^{1,0}X)$ be a compact orientable embeddable three dimensional strongly pseudoconvex CR manifold and let ${\rm P\,}$ be the associated CR Paneitz operator. In this paper, we show that (I) ${\rm P\,}$ is self-adjoint and ${\rm P\,}$ has $L^2$ closed range. Let $N$ and $\Pi$ be the associated partial inverse and the orthogonal projection onto ${\rm Ker\,}{\rm P\,}$ respectively, then $N$ and $\Pi$ enjoy some regularity properties. (II) Let $\hat{\mathcal{P}}$ and $\hat{\mathcal{P}_0}$ be the space of $L^2$ CR pluriharmonic functions and the space of real part of $L^2$ global CR functions respectively. Let $S$ be the associated Szeg\"o projection and let $\tau$, $\tau_0$ be the orthogonal projections onto $\hat{\mathcal{P}}$ and $\hat{\mathcal{P}_0}$ respectively. Then, $\Pi=S+\ol S+F_0$, $\tau=S+\ol S+F_1$, $\tau_0=S+\ol S+F_2$, where $F_0, F_1, F_2$ are smoothing operators on $X$. In particular, $\Pi$, $\tau$ and $\tau_0$ are Fourier integral operators with complex phases and $\hat{\mathcal{P}}^\perp\bigcap{\rm Ker\,}{\rm P\,}$, $\hat{\mathcal{P}_0}^\perp\bigcap\hat{\mathcal{P}}$, $\hat{\mathcal{P}_0}^\perp\bigcap{\rm Ker\,}{\rm P\,}$ are all finite dimensional subspaces of $C^\infty(X)$ (it is well-known that $\hat{\mathcal{P}_0}\subset\hat{\mathcal{P}}\subset{\rm Ker\,}{\rm P\,}$). (III) ${\rm Spec\,}{\rm P\,}$ is a discrete subset of $\Real$ and for every $\lambda\in{\rm Spec\,}{\rm P\,}$, $\lambda\neq0$, $\lambda$ is an eigenvalue of ${\rm P\,}$ and the associated eigenspace $H_\lambda({\rm P\,})$ is a finite dimensional subspace of $C^\infty(X)$.
CR Paneitz operators, Microlcoal Analysis, CR geometry, CR manioflds
[ Download ] [ 2018-03-29 23:55:40 uploaded by chinyuhsiao ] [ 290 downloads ] [ 0 comments ]
  title={On CR Paneitz operators and CR pluriharmonic functions},
  author={Chin-Yu Hsiao},
  booktitle={ Math. Ann. },
Chin-Yu Hsiao. On CR Paneitz operators and CR pluriharmonic functions. Vol. 362. In Math. Ann. . pp.903-929. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180329235540254683000.
Please log in for comment!
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved